Srpski arhiv za celokupno lekarstvo · 1997
[Liver damage caused by sensitivity to anti-inflammatory agents].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bogić M, Sojić J, Balaban J, Boricić I, Jesić R
Аннотация
Nonsteroidal antiinflammatory drugs may cause hepatic sensibilization and impairment. The incidence of these changes is low and referential data are scarce and related mainly to reaction which clinically corresponds to hepatic or cholestatic reaction. We present a patient who is sensitive to Diclofenac and has hepatic granuloma which developed after the use of the drug. History, clinical presentation, laboratory results, US examination of the liver and pathohistologic analysis of the hepatic biopsy sample enabled us to diagnose hepatitis with granulomatous impairment. Improvement of symptoms and signs of the disease was spontaneous and without administration of glucocorticoid drugs.